• up
    • 0
    • down
    • 0
    • 0
  • Mr.Asteroids's picture
  • BASIC
  • 1
  • Oxandrolone, Female, 0,5 mg/ed, health problems

  • Mr.Asteroids   •   Fri, Jan 12th, '18 11:06   •   24 replies, 477 views

Hi there

Is anyone have expirinece with female who been doing cycle with Oxandrolone or might be someone know what it's could be?!

The problems is that my grilfriend just start her 1st cycle ever and she start it with Oxandrolone of 0,5mg/ed. And even before any boost or something some red spots on the skin start going. After she went to doctor and he said immediatly stop using Oxa cause it's cause her liver.

For me it's very strange and never met anything like this.

Anyone have ideas?

Thank you in advance

Comments

  • 333's picture
  • LVL3
  • 367
 
  • 333
  • 5 months ago

the only oral a 23 year old woman so be using is meant for the bedroom and sometimes the couch

  • Rustyhooker's picture
  • EXP
  • 3524
 
  • Rustyhooker
  • 5 months ago
  • @333

This 23 year old bodybuilder shows why....

https://youtu.be/PVE9nqLlD_4

  • Bill G's picture
  • LVL3
  • 217
 

Wow! I'm gonna,watch that again.

  • 333's picture
  • LVL3
  • 367
 

My oh my

  • Rustyhooker's picture
  • EXP
  • 3524
 
  • Rustyhooker
  • 5 months ago
  • @333

Lady bodybuilder on her off season. :)

  • 333's picture
  • LVL3
  • 367
 

She is beautiful

  • Rustyhooker's picture
  • EXP
  • 3524
 
  • Rustyhooker
  • 5 months ago
  • @333

Agree!

  • TrenAllDay's picture
  • LVL2
  • 141
 
  • TrenAllDay
  • 5 months ago
  • @333

She is...I couldn’t handle that beastly clit though

  • stairmaster's picture
  • EXP
  • 656
 
  • stairmaster
  • 5 months ago

She is 23(see comment below) so I think we should give just one advice:

TELL HER TO STOP TAKING ROIDS!

  • GYM SUPPS's picture
  • SRC
  • 304
 
  • GYM SUPPS
  • 5 months ago

Hello Sir,

What I would like to add is that an Oxandrolone is quite expensive substance to produce and quite often labs like to copy it with compound like winstrol for example as it is cheaper to produce and sell under the name of Anavar. Wondering if what you call an Oxandrolone could actually be some other substance.

Regards

  • Jayzgainz's picture
  • ADV
  • 619
 
  • Jayzgainz
  • 5 months ago

Everyone already said the same but probably nothing to mess around with, if dr says its liver related and she has spots. Just have her stop it. The gains she may make are definitely not worth it.

  • Mr.Asteroids's picture
  • BASIC
  • 1
 

Definetly not man. I just surprised about all this cause never heard of something like this after one of the safest steroid like oxa. So i was wondering if someone could give me some suggest. But look like allergy. Will see. Thank you anyway

  • Rustyhooker's picture
  • EXP
  • 3524
 
  • Rustyhooker
  • 5 months ago

Dr is better at advice since he was there to see the spots. Itchy spots could be bad allergic reaction starting as well. But depends on what spots look like. Nothing to ruin life over

  • Mr.Asteroids's picture
  • BASIC
  • 1
 

Hi. Thanks you your comment. No it's not itchy, more look like irritated red spots

  • Rustyhooker's picture
  • EXP
  • 3524
 

Keep us updated on test results. Interesting case here

  • IrishWOLFhound's picture
  • LVL3
  • 327
 
  • IrishWOLFhound
  • 5 months ago

I think you mean 5mg/day right ? That's what women usually use , how long has she been using it ? sounds like an allergic reaction but the doctor knows best/so I'd listen to him .

  • Mr.Asteroids's picture
  • BASIC
  • 1
 

Ohh you right, it was 5mg/day, sorry

She been using oxa just a two week's and on the end of second week some skin issue starts
Might be allergic. She did some analyzes, so have to receive the results in few days. I will post here what doctor will say on the end.

Thanks you

  • Rustyhooker's picture
  • EXP
  • 3524
 

Ditto....lol

  • Makwa's picture
  • EXP
  • 3355
 
  • Makwa
  • 5 months ago

I would follow the advice of the Doc. Sometimes orals just don't agree with people.

  • stairmaster's picture
  • EXP
  • 656
 
  • stairmaster
  • 5 months ago

0.5mg/ed? How does she splits the tabs?

Any health issues?
Stats of your wife?
Age?
ugl or pharma grade oxa?
intake?

Sounds rather like she has a problem with the fillers!

  • Mr.Asteroids's picture
  • BASIC
  • 1
 

She just broke the tablet into two parts.

No any health issue
just a girlfriend
23 years old
UGL oxa

Could you please explain what you mean under "problem with the fillers"?

Thanks in advance

  • stairmaster's picture
  • EXP
  • 656
 

Then you mean 5mg not 0.5mg !
Maybe she's allergic against the tab filler (tabs consist not just pure raws).

She's 23 so no more advice from me - I'm out!

  • Sam I Am's picture
  • EXP
  • 755
 
  • Sam I Am
  • 5 months ago

She might have had a pre existing condition.

  • Mr.Asteroids's picture
  • BASIC
  • 1
 

Might be //

Will se what analyzes will show...

Thanks